# SDR AALA20140909004

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 54,815 hours, 6,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RT SIDEWALL EMER ESCAPE PATH LIGHT IS DAMAGED.  REPLACED LAMP FOR AFT GALLEY RT SIDEWALL EMER ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
